# SDR R6U2004F00000

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N251JS
- Make and model: Gulstm G1159
- Aircraft serial: 251
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 13,287 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 24R WAS FOUND TO HAVE A 1.5 INCH CRACK IN THE FLANGE RADIUS AT FS596.00.  PROBABLE CAUSE: FATIGUE.
